# SDR FDEA202303180463

- Difficulty date: March 18, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 89,263 hours, 18,305 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: AFA77751
- Condition: Corroded
- Location: 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE STATION 1660, LONGERON 48 LEFT HAND FOUND   WITH CORROSION. LOWER CENTER CARGO COMPARTMENT BILGE STATION 1660, LONGERON 48 LEFT HAND, REPAIR   CARRIED OUT AS PER E.A.# 1-5310-T0373716, PART1, TITLE: FUSELAGE MAINFRAME CORROSION REPAIR ON AFT INTERMEDIATE FUSELAGE BOTTOM LONGERON L-48L, BETWEEN   STA1651 TO STA1671. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
